Fluctuations of brownian motion with drift.

Título inglés Fluctuations of brownian motion with drift.
Título español Fluctuaciones del movimiento browniano con deriva.
Autor/es Conlon, Joseph G. ; Olsen, Peder
Organización Dep. Math. Univ. Michigan, Ann Arbor (Michigan), Estados Unidos
Revista 0214-1493
Publicación 1999, 43 (1): 85-125, 9 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Consider 3-dimensional Brownian motion started on the unit sphere {|x| = 1} with initial density ρ. Let ρt be the first hitting density on the sphere {|x| = t + 1}, t > 0. Then the linear operators Tt defined by Tt ρ = ρt form a semigroup with an infinitesimal generator which is approximately the square root of the Laplacian. This paper studies the analogous situation for Brownian motion with a drift b, where b is small in a suitable scale invariant norm.
Clasificación UNESCO 120808
Palabras clave español Proceso de difusión ; Ecuaciones diferenciales estocásticas ; Procesos estocásticos ; Movimiento browniano
Código MathReviews MR1697517
Icono pdf Acceso al artículo completo